標題: Regular and chaotic dynamic analysis for a vibratically vibrating and rotating elliptic tube containing a particle
作者: Ge, ZM
Leu, JH
Lin, TN
機械工程學系
Department of Mechanical Engineering
關鍵字: bifurcation;chaos
公開日期: 1-Sep-2001
摘要: The paper is to present the detailed dynamic analysis of a vertically vibrating and rotating elliptic tube containing a particle. By subjecting to an external periodic excitation, it has shown that the system exhibits both regular and chaotic motions. By using the Lyapunov direct method and Chetaev's theorem, the stability and instability of the relative equilibrium position of the particle in the tube can be determined. The center manifold theorem is applied to verify the conditions of stability when system is under the critical case. The effects of the changes of parameters in the system can be found in the bifurcation and parametric diagrams. By applying various numerical results such as phase plane, Poincare map and power spectrum analysis, a variety of the periodic solutions and the phenomena of the chaotic motion can be presented Further, chaotic behavior can be verified by using Lyapunov exponents and Lyapunov dimensions.
URI: http://dx.doi.org/10.1299/jsmec.44.662
http://hdl.handle.net/11536/29434
ISSN: 1340-8062
DOI: 10.1299/jsmec.44.662
期刊: JSME INTERNATIONAL JOURNAL SERIES C-MECHANICAL SYSTEMS MACHINE ELEMENTS AND MANUFACTURING
Volume: 44
Issue: 3
起始頁: 662
結束頁: 667
Appears in Collections:Articles


Files in This Item:

  1. 000171817300011.pdf